I took plan b 22 hours after having sex. After 7 hours I have a small stomach pain.. nothing really bad tho. Is that normal and am I okay?
Yes, that's normal. As are any hormonal symptoms. You could get things like nausea, tiredness, cramps, leaking/sore breasts, back ache, bloating, spots, mood swings/depression & many other symptoms. Most pass within a week or two. It's a big dose of hormone for your body.
You may have some bleeding, which could be anything from spotting to a full blown heavy bleed for days. Not everyone bleeds though.
A couple of tips, in case you didn't know:
*Hold the teat of the condom closed whilst it's rolled onto his penis. This prevent air getting trapped in it, & causing the condom to burst during intercourse. If there's no air in there, it can't pop.
*Always hold the condom on the base of the penis as he withdraws. This stops it sliding off inside of you.
*Never continue to have intercourse once he's come, with the same condom still on him. As soon as he loses his erection, the condom will stop being tight, & will either slide off inside you, or leak into you.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Apr 2013 • 2 answers
Updated 23 Sep 2014 • 2 answers
Updated 20 Apr 2015 • 1 answer
Updated 12 Apr 2018 • 3 answers
Updated 7 Jan 2018 • 1 answer